# SDR QMLA2012022412054

- Difficulty date: February 24, 2012
- Submitted: April 11, 2012
- Operation: Air carrier
- Aircraft: N63CF
- Make and model: Aerosp SA365N
- Aircraft serial: 6068
- Aircraft time: 11,269 hours, 62,481 cycles
- System (JASC): 6797 · Rotors Flight Control System Wiring
- Part: Connector
- Part number: SC7283
- Part serial: 110
- Condition: Loose
- Location: Servo
- Part time: 70 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

AT ABOUT 10-20 FT AFTER TAKEOFF, AIRCRAFT BEGAN A RAPID YAW TO THE LT.  DID NOT HAVE FULL AUTHORITY OF THE RT YAW PEDAL.  WAS ABLE TO STOP THE YAW RATE AND STABILIZE AT ABOUT A 60 FOOT HOVER.  MOVING THE COLLECTIVE IN EITHER DIRECTION INDUCED A YAW EITHER TO THE LT OR THE RT.  VERY SLOWLY LOWERED THE COLLECTIVE AND WAS ABLE TO MAINTAIN A VERY SLOW YAW RATE UNTIL ABLE TO LAND THE ACFT.  FOUND TAIL ROTOR SERVO CONNECTOR PLUG LOOSE AND FULL OF OIL CAUSINFG SERVO TO TURN OFF.  CLEANED AND RESUECURED CONNECTOR PLUG, COMPLETED MX CHECKS ON GROUND AND OPS CHECK FLIGHT, NO FURTHER ISSUES FOUND.
